# SDR F3LA200200211

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-7 CHECK, INSPECTION NOTED CORROSION IN STRINGER CLIP AT STA 787, STR 26 R.  MAINTENANCE FABRICATED STRINGER CLIP IN ACCORDANCE WITH BOEING DRAWING 69.35352.  THE PART WAS THEN TREATED, PRIMED, PAINTED AND INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF SOPM 20.41.02 AND SRM 51.40.02.
